# SDR GAIA00524

- Difficulty date: September 20, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1729 - DEN-FWA - AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT GO PAST OFF, GEAR AND DOORS LIGHTS WERE ALL ILLUMINATED.  CYCLED THE GEAR THREE TIMES AND THERE WAS NO CHARGE.  THE AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  JACKED AIRCRAFT AND RETRACTED ALL GEAR WITH NO DEFECTS PER MM 32-32-0 OPERATIONAL CHECK PROCEDURES.  CYCLED GEAR EIGHT TIMES TO THE FULL UP AND DOWN POSITIONS WITH ALL WARNING LIGHTS CHECKING NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
